MathSciNet Relay Station
MathSciNet bibliographic data
MR2429454 11F30 (11F37)
Duke, William; Jenkins, Paul Integral traces of singular values of weak Maass forms. Algebra Number Theory 2 (2008), no. 5, 573–593.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement